Advertisement

What are the symptoms of withdrawal from Dilaudid?

If you have stopped taking Dilaudid (hydromorphone) and develop any of the following symptoms, you may be experiencing withdrawal:
  • restlessness
  • frequent crying
  • runny nose
  • frequent yawning
  • perspiration
  • chills
  • muscle aches
  • dilated pupils
Withdrawal symptoms can occur if you develop a physical and/or psychological dependence on Dilaudid or any other medication, then abruptly stop taking it. To keep from developing withdrawal symptoms, don't stop taking Dilaudid without telling your doctor. He or she will instruct you on how to taper off your use of this medication, which can make you less likely to develop withdrawal symptoms.

Continue Learning about Opiate Agonists

What are opioid medications?
Travis M. Hendry, MDTravis M. Hendry, MD
Opioid medications are strong prescription medications that change the way your brain handles pain s...
More Answers
What medications can cause breathing problems when taken with opioids?
Travis M. Hendry, MDTravis M. Hendry, MD
Medications that interact with opioids to decrease breathing include clonazepam (Klonopin), alpr...
More Answers
How will my doctor ensure I don’t become addicted to opioid medication?
UCLA HealthUCLA Health
There is no clear way to ensure that you won’t become addicted to opioids if you are taking them for...
More Answers
What are the symptoms of opioid medication withdrawal?
Travis M. Hendry, MDTravis M. Hendry, MD
If opioid medication (strong medications that affect the way your brain handles pain signals) is sto...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.